# SDR AT9900439

- Difficulty date: May 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47323
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT TIMCO LAKE CITY, FL.  FOUND THE FORWARD ENTRY FLOOR PANEL NR 4693 AT LBL 45-65 CORRODED.  REMOVED FLOOR PANEL, FABRICATED, COUNTERSUNK, DEBURRED, TREATED, PRIMED, AND INSTALLED IAW DC9 SRM 51-10-3, 51-10-2, 53-21-0 FIG 2D.
